# SDR SWAA2022021092500

- Difficulty date: March 31, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY DOOR CUTOUT SUB THRESHOLD WEB BS 440-492; RBL 22-30; WL 156 / FOUND TO BE OUT OF LIMITS DUE TO CORROSION PROXIMITY TO FASTENER HOLES SRM 53-30-15-1A-1. REMOVED FCB SUB THRESHOLD WEB BS 440-492 PER SRM 51-40-02. RECIEVED NEW WEB SI # 7530597; LOCATED DRILLED; INSTALLED NUT PLATES; INSTALLED PER SRM 51-40-02-0G-0; DWG # 143A8330.
